Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Dry skin on ankle joint. Taking ketoconazol, flucloxacillin. Lab test shows fungal spores. Treatment?

hi i am a 21 year old man and am having a dry skin , accompanied by severe pains and itchiness every second of the day. The skin disease is located at my ankle joint and it started gradually from childhood. Now it has become so serious that sometimes i even want to cut that part of my skin off. i have also conducted a lab test and it came up that it was fungal spores. I have taken drugs like ketoconazol, flucloxacillin , rhizin, fluconazole but it didnt help. please help me as am really suffering. i have taken pictures of it and wish to send to you so you know exactly how it looks like. Please can i get your email so i mail it to you?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thank you for your query.

the fungi infecting skin are called dermatophytes.these are the parasitic fungi that cause skin infections such as athlete's foot and tinea cruris. Most dermataphyte fungi take the form of a mold or spore when cultured.

what you are suffering from is called Athlete's foot. is a fungal infection of the foot. It causes peeling, redness, itching, burning, and sometimes blisters and sores.Athlete's foot is a very common infection. The fungus grows best in a warm, moist environment such as shoes, socks, swimming pools.

to treat athlete's foot
you should treat the current infection and prevent any further infection

To treat the current infection
Topical antifungal medication should be compulsorily used along with oral drugs The feet must be kept clean and dry since the fungus thrives in moist environments.

To prevent further infection
wear shower sandals in public showering areas
wearing shoes that allow the feet to breathe
daily washing of the feet with soap and water.
Drying the feet thoroughly and using a quality foot powder

thank you,
wishing you good health
Answered: Wed, 19 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor